# SDR SWAA2024112550099

- Difficulty date: October 17, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS706 S-2L. MARKED<[01] REMOVED AND REPLACED STRINGER CLIP AT BS 706 S-2L PER SRM 51-40-02-0G-0 AND BOEING DWG 144A1107 REV. -.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
